# SDR ASAA0882977

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 55,954 hours, 29,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL DOUBLER IS CORRODED AT FORWARD LOWER LATCH CUTOUT DAMAGED SECTION.  FABRICATED LOCATED DRILLED AND INSTALLED REPAIR STRAP AND FILLER IAW ALASKA EA 5330 02339 AND AAR EA12687.
